# SDR SWIA200110429

- Difficulty date: December 13, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 5,998 hours, 6,020 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF L-PITOT HEAT CAUTION MESSAGE.  RETURNED TO SLC.  REMOVED AND REPLACED LEFT AIR DATA SENSOR HEATER CONTROLLER IAW 30-41-00.  LEFT PITOT HEAT OPS CHECK GOOD.
